Posted by: Lisa | 2009-03-13

Antibiotics - causing fungal infection

I am a 26 year old married female.
Generally wen I take antibiotics - I suffer from a fungal infection - Is there anything I could use or take to avoid this ? I know I can use fungal creams to help get rid of the infection - but I need to know if theres anything I could do to avoid the infection infection wen I take antibiotics ? Ive heard that yoghurt helps - must be taken just after you have had the antibody - is this true and if so , do I need to get a probiotic yoghurt or is any yoghurt fine ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You can eat bulgarian or pro-biotic (Activia) yoghurt to prevent gastro-intestinal complications. The yoghurt can be eaten at any time during the day.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-05-12

I am an HIV + woman and my 14yrs old daughter has worn my dirty swimming costume and after she started itching on her gentals is it possible that i could pass the virus to her this way

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.